×

zbMATH — the first resource for mathematics

Capital accumulation and the optimization of renewable resource models. (English) Zbl 0472.90015

MSC:
91B62 Economic growth models
91B76 Environmental economics (natural resource models, harvesting, pollution, etc.)
90B99 Operations research and management science
91B28 Finance etc. (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, R, Optimum operation of a multi-reservoir water supply system, ()
[2] Bewley, T, The permanent income hypothesis: a theoretical formulation, J. econ. theory, 16, 252-292, (1977) · Zbl 0395.90004
[3] Blackwell, D, Discrete dynamic programming, Ann. math. statist., 36, 719-726, (1962) · Zbl 0133.12906
[4] Boylan, E.S, On the avoidance of extinction in one sector growth models, (1977), unpublished manuscript
[5] Brock, W.A; Majumdar, M, Global asymptotic stability results for multisector models of optimal growth under uncertainty when future utilities are discounted, J. econ. theory, 18, 225-243, (1978) · Zbl 0414.90022
[6] Brock, W.A; Mirman, L.J, Optimal economic growth and uncertainty: the discounted case, J. econ. theory, 4, 479-513, (1972)
[7] Brock, W.A; Mirman, L.J, Optimal economic growth and uncertainty: the no discounting case, Internal. econ. rev., 14, 560-572, (1973) · Zbl 0277.90022
[8] Denardo, E.V; Rothblum, U, Overtaking optimality for Markov decision chains, Math. operations res., 4, 144-152, (1979) · Zbl 0409.90084
[9] Derman, C, On sequential decisions and Markov chains, Management sci., 9, 16-24, (1962) · Zbl 0995.90621
[10] Feller, W, ()
[11] Fox, B, Existence of stationary optimal policies for some Markov renewal programs, SIAM rev., 9, 573-576, (1967) · Zbl 0158.38605
[12] Hakaanson, N, Optimal investment and consumption strategies under risk for a class of utility functions, Econometrica, 38, 587-607, (1970) · Zbl 0205.48902
[13] Hakaanson, N; Miller, B.L, Compound return Mean-variance efficient portfolios never risk ruin, () · Zbl 0338.90009
[14] Hakaanson, N; Miller, B.L, Capital accumulation and production for the firm: optimal dynamic policies, Management sci., 12, 193-205, (1965) · Zbl 0142.17203
[15] Jamison, B, Asymptotic behavior of successive iterates of continuous functions under a Markov operator, J. math. anal. appl., 9, 203-214, (1964) · Zbl 0133.10701
[16] Karlin, S, ()
[17] Levhari, D; Srinivasan, T, Optimal savings under uncertainty, Rev. econ. studies, 36, 153-164, (1969)
[18] Manne, A.S, Investments for capacity expansion-size, location and timephasing, (1967), M.I.T. Press Cambridge, Mass
[19] Massé, P, LES Réserves et la Régulation de l’avenir dans la vie économique, (1964), Hermann Paris, 2 Vols. · Zbl 0060.32102
[20] Miller, B.L, Optimal consumption with a stochastic income stream, Econometrica, 42, 253-266, (1974) · Zbl 0301.90004
[21] Mirman, L.J, Uncertainty and optimal consumption decisions, Econometrica, 39, 179-185, (1971) · Zbl 0212.51704
[22] Mirman, L.J; Zilcha, I, On optimal growth under uncertainty, J. econ. theory, 11, 329-339, (1975) · Zbl 0362.90024
[23] Phelps, E, The accumulation of risky capital, Econometrica, 30, 729-743, (1962) · Zbl 0126.36402
[24] Rosenblatt, M, Transition probability operators, (), 473-483, Part 2
[25] Royden, H.L, Real analysis, (1963), Macmillan Co New York · Zbl 0121.05501
[26] Schechtman, J, An income fluctuation problem, J. econ. theory, 12, 218-241, (1976) · Zbl 0352.90004
[27] Schechtman, J; Escudero, V, Some results on “an income fluctuation problem”, J. econ. theory, 16, 151-166, (1977) · Zbl 0402.90002
[28] Sobel, M.J, Employment smoothing (capital accumulation) with production for stochastic demend, Management sci., 16, 340-349, (1970) · Zbl 0187.18306
[29] Sobel, M.J, Making short-run changes in production when the employment level is fixed, Operations res., 18, 35-51, (1970) · Zbl 0186.25001
[30] Sobel, M.J, Reservoir management models, Water resources res., 10, (1975)
[31] Topkis, D.M, Minimizing a submodular function on a lattice, Operations res., 26, 305-321, (1978) · Zbl 0379.90089
[32] Whitt, W, Consumption and investment under uncertainty over an infinite horizon, (1975), unpublished manuscript
[33] Whitt, W, Consumption and investment under uncertainty: the wealth stochastic process, (1975), unpublished manuscript
[34] Yaari, M.E, A law of large numbers in the theory of Consumer’s choice under uncertainty, J. econ. theory, 12, 202-216, (1976) · Zbl 0345.90006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.